MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB33, 11X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTB33, 11X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTB33
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Procedure performed: coelioscopie / laparoscopy.Event description: [translation] when the first single-use retractable-blade trocar was inserted, the blade appeared to have come out of the trocar sheath on entering the peritoneum, resulting in a wound on the small intestine at the camera entrance.Patient's present condition: immediate laparotomy for digestive suture and abdominal lavage.Antibiotic prophylaxis in principle.Actions taken in the care facility to manage the patient: trocar washed.Equipment kept if requested by lab.Information received from applied medical representative via email (b)(6) 2023: the patient¿s status of health is good.He stayed longer at the hospital than planned but now it is ok.Intervention: immediate laparotomy for digestive suture and abdominal lavage.Antibiotic prophylaxis in principle.Patient status: the patient¿s status of health is good.He stayed longer at the hospital than planned but now it is ok.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: coelioscopie/laparoscopy.Event description: [translation] when the first single-use retractable-blade trocar was inserted, the blade appeared to have come out of the trocar sheath on entering the peritoneum, resulting in a wound on the small intestine at the camera entrance.Patient's present condition: immediate laparotomy for digestive suture and abdominal lavage.Antibiotic prophylaxis in principle.Actions taken in the care facility to manage the patient: trocar washed.Equipment kept if requested by lab.Information received from applied medical representative via email 24jul23: the patient¿s status of health is good.He stayed longer at the hospital than planned but now it is ok.Intervention: immediate laparotomy for digestive suture and abdominal lavage.Antibiotic prophylaxis in principle.Patient status: the patient¿s status of health is good.He stayed longer at the hospital than planned but now it is ok.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience could not be replicated or confirmed as no damages or non-conformances were observed.The event unit met current specifications and there were no visible non-conformances.Applied medical has reviewed the details surrounding the event and related products.At this time, applied medical is unable to determine the cause of the injury or confirm that a product malfunction occurred.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
CTB33, 11X100 KII SH BLD ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17484600
Report Number2027111-2023-00550
Device Sequence Number20717173
Product Code GCJ
UDI-Device Identifier00607915124250
UDI-Public(01)00607915124250(17)260418(30)01(10)1486285
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2026
Device Model NumberCTB33
Device Catalogue Number101476487
Device Lot Number1486285
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown